MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF3214C102E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Blood Loss (2597)
Date of Event 02/01/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Concomitant medical products: etlw1616c124e, sn (b)(4), expiration date: 2019-01-10, (b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft was implanted in the patient for endovascular treatment of a 70 mm max diameter ruptured abdominal aortic aneurysm.The proximal aortic neck diameter measured ~ 22-27 mm.There was minimal aortic neck angulation.The vessel was mildly calcified.It was reported the patient was fully coded before arriving to the operating room.A chest compression was done during the implant procedure.During the chest compression, the guidewire on the contralateral side punctured the artery and was subintimal.As a result, the physician was unable to cannulate the gate of the bifurcate.The patient received treatment.The physician implanted an endurant aui stent graft and an occluder; however, the event did not resolve and the patient expired.Per the physician, the cause of death was due to the pre-operative ruptured aneurysm and the amount of blood loss.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6348080
Report Number2953200-2017-00261
Device Sequence Number13639284
Product Code MIH
UDI-Device Identifier00643169232617
UDI-Public00643169232617
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2018
Device Model NumberETUF3214C102E
Device Catalogue NumberETUF3214C102E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by Manufacturer02/01/2017
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR